# SDR DLL14010669

- Difficulty date: April 23, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- Aircraft time: 73,704 hours, 19,094 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD/ 601121 WHEN THE GEAR WAS EXTENDED NLG LIGHT DID NOT ILL. TRANS LIGHT REMAINED ON. WENT THRU POM PROCEDURES CK, VISUAL INDICATION DOWN AND LOCKED. AFTER 15 MIN NLG LIGHT GREEN ILLUMINATED . NORM LDG MADE  JACKED A/C ADJ NLG DOWN LOCK SENSOR PER M/M TO PROPER CLEARANCES. RETRACTED AND CYCLED SAME SEVERAL TIMES. ALL IND. AND RATIONAL CKS NORM
